# SDR QR9R2025080100001

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9807
- Aircraft time: 3,710 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580111270
- Condition: Failed
- Location: Eng Overspeed
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

#2 OVERSPEED FAIL CAUTION REPEATEDLY APPEARED DURING HOVER AND AT FLIGHT. REMOVED AND REPLACED #2 ENG OVERSPEED SENSOR IAW MM 77-14-00-802-A01. T/F SUCCESSFULLY COMPLETED IAW AMM 05-60-00, 6-12.
